# SDR VNAA0304008

- Difficulty date: April 12, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 19,152 hours, 23,030 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW RECEIVED A MAIN CABIN DOOR LIGHT ON THE RED WARNING PANEL.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED TO DAY.  MAINTENANCE INSPECTED AND ADJUSTED THE MAIN CABIN DOOR ROD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
